Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 77, NWS Jackson, KY

July 20, 20184 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 20, 2018, 8:32 PM EDT for 4 counties in Kentucky. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 8:32 PM EDT (00:32 UTC)
Expired
Jul 20, 2018, 9:15 PM EDT
In force
43 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY, Whitley County, KY

The radar

The Knoxville radar (KMRX), 148 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 8:33 PM EDTTSTM WND DMGMonticello, KYTREE DOWN ON POWER LINE IN MONTICELLO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 4:16 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3305 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

667 
WUUS53 KJKL 210032
SVRJKL
KYC147-199-231-235-210115-
/O.NEW.KJKL.SV.W.0077.180721T0032Z-180721T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
832 PM EDT FRI JUL 20 2018

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Wayne County in south central Kentucky...
  Southwestern Pulaski County in south central Kentucky...
  McCreary County in south central Kentucky...
  West central Whitley County in south central Kentucky...

* Until 915 PM EDT.

* At 831 PM EDT, a severe thunderstorm was located over Cooper, or
  near Monticello, moving southeast at 30 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Monticello, Whitley City, Burnside, Parmleysville, Sloans Valley,
  Parnell, Cumberland Falls S.P., Co-
  Operative, Bronston, Slickford, Ritner and Blue Heron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3660 8486 3661 8496 3663 8500 3668 8500
      3669 8502 3678 8501 3695 8495 3696 8492
      3695 8490 3700 8484 3705 8491 3710 8489
      3685 8429 3660 8442
TIME...MOT...LOC 0031Z 295DEG 26KT 3678 8490 

HAIL...0.88IN
WIND...70MPH
 
$$

GREIF
2 follow-up statements
869 
WWUS53 KJKL 210054
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
854 PM EDT FRI JUL 20 2018

KYC147-199-231-235-210115-
/O.CON.KJKL.SV.W.0077.000000T0000Z-180721T0115Z/
Wayne KY-Pulaski KY-McCreary KY-Whitley KY-
854 PM EDT FRI JUL 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN WAYNE...SOUTH CENTRAL PULASKI...MCCREARY AND WEST
CENTRAL WHITLEY COUNTIES...

At 854 PM EDT, a severe thunderstorm was located over Griffin, or 11
miles southeast of Monticello, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Whitley City, Parmleysville, Great Meadows Campsites, Slavens, Sloans
Valley, Parkers Lake, Cumberland Falls S.P., Gregory, Co-
Operative, Pine Knot, Ritner and Denney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3665 8481 3697 8463 3694 8450 3685 8429
      3660 8442 3660 8472
TIME...MOT...LOC 0054Z 295DEG 26KT 3671 8471 

HAIL...0.88IN
WIND...60MPH
 
$$

GREIF
348 
WWUS53 KJKL 210116
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
916 PM EDT FRI JUL 20 2018

KYC147-199-231-235-210125-
/O.EXP.KJKL.SV.W.0077.000000T0000Z-180721T0115Z/
Wayne KY-Pulaski KY-McCreary KY-Whitley KY-
916 PM EDT FRI JUL 20 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE...SOUTH
CENTRAL PULASKI...MCCREARY AND WEST CENTRAL WHITLEY COUNTIES HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However gusty
winds and small hail are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.

LAT...LON 3665 8481 3697 8463 3694 8450 3685 8429
      3660 8442 3660 8472
TIME...MOT...LOC 0115Z 295DEG 26KT 3665 8455 

$$

GREIF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 5:23 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Jul 20, 5:23 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
523 PM EDT Fri Jul 20 2018

.SHORT TERM...(This evening through Saturday night)
Issued at 340 PM EDT FRI JUL 20 2018

A cluster of strong to severe thunderstorms is approaching the
forecast area from the west. At this time, should these storms
hold together, they would begin to affect portions of the area
along and north of a line from Stanton to Campton to Salyersville
to Canada in Pike county. The question now will be whether or not
these storms will be able to maintain their current intensity as
they move over a portion of the area that received quite a bit of
rainfall this morning. Will keep severe wording in the grids and
the zone forecast text product until we see firm evidence that the
ongoing storms can not maintain current strength or that new
activity will not be able to reach severe limits. For now it will
be a matter watching and seeing what happens as ongoing storms
move into our area. At this time, we feel that the primary threats
with any strong to severe storms will be damaging wind gusts and
locally heavy rainfall that could lead to flooding. A new concern
is the potential for heavy rainfall and flooding, especially for
areas that receive alot of rain this morning. A flash flood watch
is in effect to address this issue through midnight tonight. At
this time, multiple rounds of showers and storms are expected to
move across the area this afternoon through Saturday night. The
trigger for this activity will be an area of low pressure that
will be moving slowly across the Great Lakes and Ohio Valley
regions, and the surface cold front associated with it.

Temperatures should bottom out the next two nights at near normal
values in the mid to upper 60s. Highs on Saturday will depend on
the amount of cloud cover and precipitation we experience, but
should generally be well below normal, with max values ranging
from the upper 70s in our north, to the lower 80s everywhere else.

.LONG TERM...(Sunday through Friday)
Issued at 523 PM EDT FRI JUL 20 2018

An amplified long wave pattern will remain in place across the
country, as ridging dominates across the southwestern CONUS, while
troughing rules east of the Mississippi River. An upper level low
will gradually move south from the Great Lakes to the Gulf Coast
by late Tuesday, keeping unsettled weather across the Ohio and
Tennessee valleys. Another trough will be moving east within the
northern stream across south central Canada, bringing another
surface cold front through our region into Wednesday. The cold
front will then linger in the vicinity of the area through Friday,
allowing for a continued threat of chance POPs.

Likely POPs will be on tap as the upper level and surface lows
draw closest to the region. Depending on how much rainfall occurs
leading up to this system, some localized flooding may be possible
late this weekend. POPs then become more diurnally influenced
into next week, as the front approaches and eventually stalls from
mid-week onward. Temperatures will start out below normal for the
weekend and then trend more towards normal next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
ISSUED AT 159 PM EDT FRI JUL 20 2018

As a surface low pressure has advanced towards the Commonwealth
from the west this morning, showers and thunderstorms overspread
the northernmost TAF sites of SYM, JKL, and SJS. A second round of
storms will affect the area this evening, although timing is
still a bit uncertain at this time. Have allowed for a TEMPO group
of IFR to show the advancement of this line later this evening.
Winds will generally be light, but will increase with storms to
about 20 kts. Wind gusts could potentially reach 35 kts or greater
with this line. The other concern towards the end of the TAF
period will be fog development, particularly in areas with recent
rains from during the day and evening. Have allowed for MVFR
conditions towards dawn to address this. The likelihood of showers
will remain high on Saturday as the low pressure system moves even
closer to our region.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight EDT tonight for KYZ044-050>052-
060-104-106.

&&

SHORT TERM...AR
LONG TERM...GEOGERIAN
AVIATION...CGAL/GEOGERIAN
Hazardous weather outlook, Jul 20, 4:44 PM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
444 PM EDT Fri Jul 20 2018

KYZ044-050>052-060-104-106-212345-
Fleming-Montgomery-Bath-Rowan-Menifee-Elliott-Morgan-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Frenchburg, Sandy Hook,
and West Liberty
444 PM EDT Fri Jul 20 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms will be possible through this evening. The
primary threats will be damaging winds and large hail. An isolated
tornado is also possible. Additionally, flash flooding will be a
threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Thursday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through late this evening.

KYZ058-059-068-069-080-107>120-212345-
Estill-Powell-Rockcastle-Jackson-Laurel-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Letcher-Martin-
Pike-
Including the cities of Irvine, Ravenna, Clay City, Stanton,
Brodhead, Mount Vernon, McKee, Annville, London, Paintsville,
Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville,
Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester,
Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City,
Pikeville, and South Williamson
444 PM EDT Fri Jul 20 2018

...SEVERE THUNDERSTORM WATCH 292 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Severe thunderstorms will be possible through this evening. The
primary threats will be damaging winds and large hail. An isolated
tornado is also possible. Additionally, isolated flash flooding
will be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Thursday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early this evening.

KYZ079-083>088-212345-
Pulaski-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Including the cities of Burnside, Somerset, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, and Harlan
444 PM EDT Fri Jul 20 2018

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms will be possible through this
evening. The primary threats will be damaging winds and large
hail. An isolated tornado is also possible. Additionally, isolated
flash flooding will be a threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times from Saturday through
Thursday, mainly during the afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early this evening.

AR/GEOGERIAN

In the hours before

Local storm report, Jul 20, 7:47 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
747 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     S TURKEY CREEK          37.67N 82.31W
07/20/2018                   PIKE               KY   911 CALL CENTER

            TREE DOWN ON TURKEY CREEK ROAD.

&&

KAS
Local storm report, Jul 20, 7:53 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
753 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 E MCKEE               37.42N 83.95W
07/20/2018                   JACKSON            KY   911 CALL CENTER

            TREE DOWN ON HIGHWAY 587 NEAR GRAYHAWK.

&&

KAS
Special weather statement, Jul 20, 7:56 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service JACKSON KY
756 PM EDT FRI JUL 20 2018

KYZ068-069-080-114-116-210030-
Jackson-Clay-Owsley-Rockcastle-Laurel-
756 PM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LAUREL...
CENTRAL OWSLEY...SOUTHERN JACKSON...SOUTHEASTERN ROCKCASTLE AND
NORTHWESTERN CLAY COUNTIES...

At 755 PM EDT, strong thunderstorms were clustered over Peoples, or 9
miles south of McKee, moving east at 30 mph.

Wind gusts up to 50 mph and dime size hail are possible with these
storms.

Locations impacted include...
London, Manchester, Carico, Grace, Blake, Pittsburg, Zekes Point,
Shop Branch, Maulden, Fogertown, Mummie, Treadway, Tyner, Privett,
Horse Lick, Hurley, Settle Store, Mershons, Chestnutburg and
Shepherdtown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.

LAT...LON 3709 8430 3709 8429 3710 8428 3711 8429
      3712 8428 3712 8430 3716 8429 3717 8430
      3742 8413 3739 8366 3718 8368 3707 8432
TIME...MOT...LOC 2355Z 276DEG 24KT 3730 8405

GREIF
Local storm report, Jul 20, 8:09 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
809 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     1 SW WEST LIBERTY       37.91N 83.27W
07/20/2018                   MORGAN             KY   911 CALL CENTER

            TREE DOWN ON MCCLAIN WAY.

0523 PM     TSTM WND DMG     4 N WEST LIBERTY        37.97N 83.27W
07/20/2018                   MORGAN             KY   911 CALL CENTER

            TREE DOWN ON HIGHWAY 7 ABOUT 4 MILES FROM WEST LIBERTY.

&&

KAS
Special weather statement, Jul 20, 8:15 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service JACKSON KY
815 PM EDT FRI JUL 20 2018

KYZ079-083-084-210100-
McCreary-Wayne-Pulaski-
815 PM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...PULASKI AND
MCCREARY COUNTIES...

At 815 PM EDT, strong thunderstorms were clustered over Cabell, or 7
miles west of Monticello, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Somerset, Monticello, Whitley City, Science Hill, Burnside,
Parmleysville, Cains Store, Sloans Valley, Parnell, Co-
Operative, Bronston, Mount Victory, Slickford, Ritner, Hogue, Magnum,
Blue Heron, Honeybee, Coopersville and Greenwood.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3686 8505 3692 8496 3696 8494 3695 8490
      3700 8484 3705 8491 3711 8490 3722 8475
      3712 8431 3699 8433 3695 8437 3693 8434
      3660 8441 3660 8486 3661 8496 3663 8500
      3672 8502 3676 8501 3683 8506
TIME...MOT...LOC 0015Z 265DEG 27KT 3684 8498

GREIF
Special weather statement, Jul 20, 8:19 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service JACKSON KY
819 PM EDT FRI JUL 20 2018

KYZ080-084>087-210100-
Whitley-McCreary-Knox-Bell-Laurel-
819 PM EDT FRI JUL 20 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LAUREL...
SOUTHWESTERN BELL...KNOX...EASTERN MCCREARY AND WHITLEY COUNTIES...

At 818 PM EDT, strong thunderstorms were clustered over Barton, or 13
miles south of London, moving southeast at 50 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Williamsburg, Barbourville, Pineville, Middlesboro, Julip, Swan Lake,
Cumberland Falls S.P., Zion Hill, Ponza, Gausdale, Cranes Nest,
Krupp, Bark Camp, Dixie, Wasioto, Avis, Siler, Honeybee, Flat Lick
and Wilton.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
south central and southeastern Kentucky.

LAT...LON 3660 8446 3695 8441 3697 8434 3699 8435
      3700 8431 3702 8433 3703 8431 3705 8432
      3704 8386 3665 8357 3662 8364 3658 8370
TIME...MOT...LOC 0018Z 307DEG 44KT 3693 8411

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:07 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Rockcastle23 min
Jul 20, 8:15 PM EDTSpecial Weather StatementJKLMcCreary, Pulaski, Wayne45 min
Jul 20, 8:19 PM EDTSpecial Weather StatementJKLBell, Knox, Whitley41 min
Jul 20, 8:27 PM EDTSevere Thunderstorm WarningJKLBell, Knox, Laurel, Whitley48 min
Jul 20, 8:38 PM EDTSpecial Weather StatementJKLHarlan52 min
Jul 20, 8:39 PM EDTAreal Flood AdvisoryJKLHarlan, Letcher2 hr
Jul 20, 8:41 PM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox49 min
Jul 20, 8:56 PM EDTSpecial Weather StatementJKLHarlan49 min
Jul 20, 9:01 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie44 min
Jul 20, 9:05 PM EDTSevere Thunderstorm WarningJKLBell, Knox, McCreary, Whitley40 min
Jul 20, 9:12 PM EDTSpecial Weather StatementJKLBath, Fleming48 min
Jul 20, 9:27 PM EDTSpecial Weather StatementJKLEstill, Montgomery, Powell48 min
Jul 20, 9:39 PM EDTSpecial Weather StatementJKLBell51 min
Jul 20, 10:12 PM EDTSpecial Weather StatementJKLEstill, Lee48 min
Jul 20, 10:51 PM EDTSpecial Weather StatementJKLWayne39 min
Jul 20, 11:53 PM EDTAreal Flood AdvisoryJKLLaurel, Pulaski, Rockcastle3 hr
Jul 21, 12:13 AM EDTSpecial Weather StatementJKLMcCreary, Pulaski, Wayne, Whitley47 min
Jul 21, 12:54 AM EDTSpecial Weather StatementJKLMcCreary, Wayne, Whitley51 min
Jul 21, 1:02 AM EDTSevere Thunderstorm WarningJKLWayne24 min
Jul 21, 1:22 AM EDTSpecial Weather StatementJKLWhitley38 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.